# SDR 9JLA2021113026592

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N268RB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4281
- Aircraft time: 2,208 hours, 1,347 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32158921
- Part serial: 863
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GROUND MAINTENANCE CHECKS THE LEFT COWL VALVE FAILED TO OPEN, INDICATED BY A CAS MESSAGE. THE MAINTENANCE TEAM VERIFIED THE DISCREPANCY AND REMOVED AND REPLACED THE LEFT ENGINE COWLING ANTI-ICE VALVE WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
